# SDR UALA2011090104708

- Difficulty date: August 31, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 63,231 hours, 9,296 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Diplexer
- Part number: 511610500
- Part serial: 24
- Condition: Faulty
- Location: Satcom
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SATCOM VOICE AND DATA SHOW INOP ON EICAS, UNABLE TO CONTACT SAM USING SATCOM.  ACCMP'D SATCOM TEST THRU MAT SATCOM CK OK ACCMP'D SATVOICE CALL TO CHI. CHECKS OKAY.  REPLACED LOW NOISE AMPLIFIER-DIPLEXER FOR HGA PORT, L SYS PER MM.  SATCOM SYSTEM CHECKS OK.  BOEING AHM PROGRAM HAS DETECTED SATCOM VOICE ADVISORY MSG WITH ASSOCIATED MAINT MSG 23-60071 (LNA-DIPLEXER FOR HGA(PORT, L SYS) HAS A FAULT.  NEED TO ACP FIM 23-15 TASK 805. IF NO FAULT FOUND REPLACED THE PORT (LEFT) LNA-DIPLEXER FOR SIDE MOUNTED HGA-L (M23088) PCN 580-9035 PER MM.  REPLACED PORT LNA-DIPLEXER PER MM, SATCOM SYSTEM CHECKS OKAY.  REPOSITIONED AIRCRAFT & ACCOMPLISHED SATCOM OPERATIONAL CHECK USING PORT LNA DIPLEXER.  SATCOM SYSTEM CHECKS OKAY.
